Banach Lattices of Compact Maps.
Mathematische Zeitschrift, Tome 129 (1972), pp. 1-20
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1972__129_171813,
author = {John Chancey},
title = {Banach {Lattices} of {Compact} {Maps.}},
journal = {Mathematische Zeitschrift},
pages = {1--20},
year = {1972},
volume = {129},
url = {http://geodesic.mathdoc.fr/item/MZ_1972__129_171813/}
}
John Chancey. Banach Lattices of Compact Maps.. Mathematische Zeitschrift, Tome 129 (1972), pp. 1-20. http://geodesic.mathdoc.fr/item/MZ_1972__129_171813/